# SDR SWAA2022022439069

- Difficulty date: October 23, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,070 hours, 9,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD # 241BF TOP SKIN SURFACE L/H/S 37' FROM FWD CORNER EDGE COMPOSITE SKIN FIBERS DAMAGED / REPAIRED AREA OF FRAYED FIBERS ON UPPER SURFACE OF PANEL 241BF IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1; SRM 53-00-50-2R-0 REPAIR GENERAL (A26432) (A84141)
